# SDR JR2R20251117478

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 23,815 hours, 14,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038002
- Condition: Chafed
- Location: Zone 600
- Part time: 23,815 hours, 14,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE PANEL, ABOVE PYLON, HAS AN EXISTING REPAIR CHAFED OUT OF LIMITS.
